Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Linear deformations as global minimizers in nonlinear elasticity

Author: Scott J. Spector
Journal: Quart. Appl. Math. 52 (1994), 59-64
MSC: Primary 73C50; Secondary 49K10, 73G05, 73V25
DOI: https://doi.org/10.1090/qam/1262319
MathSciNet review: MR1262319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. Ball, Constitutive inequalities and existence theorems in nonlinear elastostatics, Nonlinear Analysis and Mechanics, Vol. I (R. J. Knops, Ed.) London: Pitman, 1977
  • [2] J. M. Ball, Discontinuous equilibrium solutions and cavitation in nonlinear elasticity, Phil. Trans. Roy. Soc. London A 306, 557-611 (1982)
  • [3] J. M. Ball and F. Murat, $ W^{1, p}$-quasiconvexity and variational problems for multiple integrals, J. Func. Anal. 58, 225-253 (1984)
  • [4] L. C. Evans and R. E. Gariepy, Lecture Notes on Measure Theory and Fine Properties of Functions, Boca Raton: CRC Press, 1992
  • [5] H. Federer, Geometric Measure Theory, New York, Springer, 1969
  • [6] R. D. James and S. J. Spector, The formation of filamentary voids in solids, J. Mech. Phys. Solids 39, 783-813 (1991)
  • [7] R. D. James and S. J. Spector, Remarks on $ W^{1, p}$-quasiconvexity, interpenetration of matter, and function spaces for elasticity, Anal. Non Linéaire 9, 263-280 (1992)
  • [8] R. J. Knops, and C. A. Stuart, Quasiconvexity and uniqueness of equilibrium solutions in nonlinear elasticity, Arch. Rational Mech. Anal. 86, 233-249 (1984)
  • [9] C. B. Morrey, Multiple Integrals in the Calculus of Variations, New York, Springer, 1966
  • [10] S. Müller, S. Spector, and Tang Qi, Invertibility and a topological property of Sobolev maps, Preprint
  • [11] V. Šverák, Regularity properties of deformations with finite energy, Arch. Rational Mech. Anal. 100, 105-127 (1988)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C50, 49K10, 73G05, 73V25

Retrieve articles in all journals with MSC: 73C50, 49K10, 73G05, 73V25

Additional Information

DOI: https://doi.org/10.1090/qam/1262319
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society